| Model Number |
01.26.45.0054 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
11/29/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed (b)(6) 2022: lot 120058: 66 items manufactured and released on (b)(6) 2012.Expiration date: 2017-02-28.No anomalies found related to the problem.To date, 65 items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
At about 9 years 4 months after the primary, the patient came in reporting pain due to a malpostioned cup and the cause is unknown.The surgeon revised the medacta cup and liner to competitor components and revised the medacta head to a medacta head.The surgery was completed successfully.